# SDR P5CA9500373

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1960-1980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN WEB BETWEEN BS 1960 AND BS 1980 UNDER SUPPORT ANGLE FOR FLOOR PANEL RBL 45.  REPAIRED PER BOEING SRM 53-10-23 AND SRM 51-30-02.
